Sufficient Conditions for Functions to Form Riesz Bases in L_2 and Applications to Nonlinear Boundary-Value Problems
MetadataShow full metadata
We find sufficient conditions for systems of functions to be Riesz bases in L2(0,1). Then we improve a theorem presented in  by showing that a ``standard'' system of solutions of a nonlinear boundary-value problem, normalized to 1, is a Riesz basis in L2(0,1). The proofs in this article use Bari's theorem.
CitationZhidkov, P. E. (2001). Sufficient conditions for functions to form Riesz bases in L_2 and applications to nonlinear boundary-value problems. Electronic Journal of Differential Equations, 2001(74), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.